Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the computation of $ L\sb{1}$ approximations by exponentials, rationals, and other functions


Author: John R. Rice
Journal: Math. Comp. 18 (1964), 390-396
MSC: Primary 41.30
MathSciNet review: 0164186
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.30

Retrieve articles in all journals with MSC: 41.30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0164186-5
Article copyright: © Copyright 1964 American Mathematical Society